# SDR SWAA2022072524746

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 39,551 hours, 20,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STAB. LWR SKIN STAB STA 193.90 ; 16.5' FROM FRONT SPAR I/B ROW. CRACK LENGTH : 1.0' CRACK FOUND AT LT HORIONTAL STAB. LWR SKIN STAB STA 193.90 16.5&#34; FROM FRONT SPAR I/B ROW. CRACK LENGTH : 1.0&#34; / [01] REMOVED EXISTING FASTENERS AROUND CRACKED AREA PER B737-700 SRM 51-40-02-0G-0.;[11] PERFORMED EA 22-155-02066. REF. FAULT TTG8Q00DB9Z2;[12] PERFORMED EA 22-155-02066. REF. FAULT TTG8Q00DB9Z2
